# SDR AALA200800114

- Difficulty date: January 20, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EXTERNAL EMERGENCY LIGHT AT LEFT AFT INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LEFT AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
